# SDR SWIA201231656

- Difficulty date: August 29, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 33,490 hours, 31,105 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE TRIGGER IS DIFFICULT TO OPEN FROM OUTSIDE.  (FLT 2932)  FOUND PASSENGER DOOR OUTER HANDLE PROXIMITY SWITCH TO BE OBSTRUCTING THE HANDLE.  ADJUSTED SWITCH IAW AMM.
